# SDR ASAA2023111246159

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N917AK
- Make and model: Boeing 737-9
- Aircraft serial: 67500
- Aircraft time: 1,285 hours, 359 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L VALVE ( WING ANTI ICE ) CAUTION LIGHT REMAINED ILLUMINATED AFTER SELECTING SWITCH ON. GROUNDED - YES. ACCOMPLISHED LEFT WING ANTI ICE VALVE HEALTH CHECK. REF AMM 30-11-11-200-801. ANTI ICE VALVE OPS NORMAL. OK FOR SERVICE.
